# SDR RAIA00708014

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 16,106 hours, 14,866 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Auto Thrust Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 8087 - DEN - AUTOMATIC TAKEOFF THRUST CONTROL SYSTEM RED WARNING ON TAKEOFF.  MAINTENANCE PERFORMED EMB SP-22 REFERENCE ENGINE EXCEEDANCE MESSAGE, OPS CHECK GOOD.
